# SDR CALA2017011300086

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 68,342 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE EMERGENCY LIGHTS INOPERATIVE. FOUND THE LIGHT ASSY UPPER SOCKET DAMAGED.  R & R IAW WDM 33-51-42 P1 SH1. OPS CHECKED OK IAW AMM 33-51-03
